MathSciNet Relay Station
MathSciNet bibliographic data
MR628340 (83m:32006) 32B05 (17B65 22E65 32B10 57R25)
Omori, Hideki A method of classifying expansive singularities. J. Differential Geom. 15 (1980), no. 4, 493–512 (1981).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement